# SDR 2005UALA01479

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 37,799 hours, 13,740 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 3 SVC EMERGENCY LIGHT TEST RECEIVED FAILURE, BATTERY EMERGENCY RT.  REPLACED BATTERY PACK.  REPLACED BATTERY PACK.
